Title of article :
Several parameters of generalized Mycielskians Original Research Article
Author/Authors :
Wensong Lin، نويسنده , , Jianzhuan Wu، نويسنده , , Peter Che Bor Lam، نويسنده , , Guohua Gu ، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
10
From page :
1173
To page :
1182
Abstract :
Article Outline
Keywords :
Generalized Mycielskian , Circular clique number , Vertex cover number , Biclique partition number , Fractional total domination number
Journal title :
Discrete Applied Mathematics
Serial Year :
2006
Journal title :
Discrete Applied Mathematics
Record number :
886269
Link To Document :
بازگشت